How To Deal With Shortness After Taking Cold Medicine?
Hello doc I told you yesterday I was very excited because I wanted the flu, then I went to the pharmacy to be given antiza medicine. Same vitamin imboost force. But after a 30 minute interval, I feel tightness, not feeling good for breathing. After that, I immediately drink water with it. What should I do
Hello, thank you for the question to HealthReplies.com
First of all, I want to confirm beforehand, have you ever taken the same medicine or medicine with the same content as the medicine you are taking (Antiza and Imboost)?
If you have ever taken drugs with similar ingredients (previously there were no symptoms) and now you are experiencing shortness of breath after taking the drug, chances are you have an allergic reaction to one or more ingredients in these drugs. Another possible cause of shortness of breath is that you have asthma and one or more of the ingredients in the drug trigger your asthma attack, or shortness is indeed part of the course of your illness (you have an infection in the lung for example).
If you experience shortness of breath (due to any cause) it helps you immediately check yourself to the doctor to be sure of the cause of shortness of breath and be given appropriate treatment for the cause. Severe shortness of breath can certainly be dangerous if left unchecked and it is not impossible that it can become increasingly heavy if shortness of breath occurs because of the course of your illness. For now you can avoid taking these drugs again.
So much information from me, hopefully enough answer